# SDR MALA020509

- Difficulty date: August 26, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Part serial: 1129
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

INBOUND ON FLIGHT 3089, FLAPS WOULD NOT EXTEND.  OVERFLEW MCW DIVERTED TO MSP.  A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL VALVE, OPS CHECKS GOOD.
